SIOM OpenIR  > 量子光学重点实验室
Exact soliton solution for the fourth-order nonlinear Schrodinger equation with generalized cubic-quintic nonlinearity
Wang, Ying; Li, Shaohong; Guo, Jiyuan; Zhou, Yu; Zhou, Qingchun; Zhou, Shuyu; Zhang, Yongsheng; yingwang4f@126.com
2016
Source PublicationMath. Meth. Appl. Sci.
Volume39Issue:18Pages:5770
AbstractIn this paper, we investigate the fourth-order nonlinear Schrodinger equation with parameterized nonlinearity that is generalized from regular cubic-quintic formulation in optics and ultracold physics scenario. We find the exact solution of the fourth-order generalized cubic-quintic nonlinear Schrodinger equation through modified F-expansion method, identifying the particular bright soliton behavior under certain external experimental setting, with the system's particular nonlinear features demonstrated. Copyright (c) 2016 John Wiley & Sons, Ltd.
SubtypeArticle
Department量光
DOI10.1002/mma.4010
Funding OrganizationNational Science Foundation (NSF) of China [11547024, 11304128, 11205071]; University fund project of Jiangsu Province, China [13KJB140004] ; National Science Foundation (NSF) of China [11547024, 11304128, 11205071]; University fund project of Jiangsu Province, China [13KJB140004] ; National Science Foundation (NSF) of China [11547024, 11304128, 11205071]; University fund project of Jiangsu Province, China [13KJB140004] ; National Science Foundation (NSF) of China [11547024, 11304128, 11205071]; University fund project of Jiangsu Province, China [13KJB140004]
Indexed BySCI
Funding OrganizationNational Science Foundation (NSF) of China [11547024, 11304128, 11205071]; University fund project of Jiangsu Province, China [13KJB140004] ; National Science Foundation (NSF) of China [11547024, 11304128, 11205071]; University fund project of Jiangsu Province, China [13KJB140004] ; National Science Foundation (NSF) of China [11547024, 11304128, 11205071]; University fund project of Jiangsu Province, China [13KJB140004] ; National Science Foundation (NSF) of China [11547024, 11304128, 11205071]; University fund project of Jiangsu Province, China [13KJB140004]
WOS IDWOS:000388308500050
Citation statistics
Document Type期刊论文
Identifierhttp://ir.siom.ac.cn/handle/181231/27778
Collection量子光学重点实验室
Corresponding Authoryingwang4f@126.com
Affiliation中国科学院上海光学精密机械研究所
Recommended Citation
GB/T 7714
Wang, Ying,Li, Shaohong,Guo, Jiyuan,et al. Exact soliton solution for the fourth-order nonlinear Schrodinger equation with generalized cubic-quintic nonlinearity[J]. Math. Meth. Appl. Sci.,2016,39(18):5770.
APA Wang, Ying.,Li, Shaohong.,Guo, Jiyuan.,Zhou, Yu.,Zhou, Qingchun.,...&yingwang4f@126.com.(2016).Exact soliton solution for the fourth-order nonlinear Schrodinger equation with generalized cubic-quintic nonlinearity.Math. Meth. Appl. Sci.,39(18),5770.
MLA Wang, Ying,et al."Exact soliton solution for the fourth-order nonlinear Schrodinger equation with generalized cubic-quintic nonlinearity".Math. Meth. Appl. Sci. 39.18(2016):5770.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Ying]'s Articles
[Li, Shaohong]'s Articles
[Guo, Jiyuan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Ying]'s Articles
[Li, Shaohong]'s Articles
[Guo, Jiyuan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Ying]'s Articles
[Li, Shaohong]'s Articles
[Guo, Jiyuan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.